MathSciNet Relay Station
MathSciNet bibliographic data
MR1171179 41A05 (41A10 41A63)
de Boor, Carl; Ron, Amos The least solution for the polynomial interpolation problem. Math. Z. 210 (1992), no. 3, 347–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement